Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Splotchy upper lip. Tried lip balms. Have tingling, burning sensation. What could it be?

My upper lip became oddly splotchy and seems to be really dry and darker than usual. It feels numb and when I run my tongue or finger over it, it feels spotty. It s been like this for a week now, and I ve tried a few lip balms but it doesn t seem to do anything. Peeling at the dry bits causes some tingling/slight burning sensation. Read some other answers below and I did suspect some mild allergy although I m not sure what it could be and whether an allergy could last more than a week as this has
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You have got a rough upper lip, splotchy, dark,spotty, With tingling and burning sensation.
It appears to be a fungal infection, Or as you suspect it may be an allergy to some cosmetics, or drugs. If the allergy causing things are not stopped the allergy can continue, and may lead to infection.
I advise you to consult a dermatologist for diagnosis and treatment.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor